Generalized solutions of parabolic equations of second order
Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 4, Tome 92 (1966), pp. 57-92
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{TM_1966_92_a4,
author = {A. V. Ivanov and O. A. Ladyzhenskaya and A. L. Treskunov and N. N. Ural'tseva},
title = {Generalized solutions of parabolic equations of second order},
journal = {Trudy Matematicheskogo Instituta imeni V.A. Steklova},
pages = {57--92},
year = {1966},
volume = {92},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/TM_1966_92_a4/}
}
TY - JOUR AU - A. V. Ivanov AU - O. A. Ladyzhenskaya AU - A. L. Treskunov AU - N. N. Ural'tseva TI - Generalized solutions of parabolic equations of second order JO - Trudy Matematicheskogo Instituta imeni V.A. Steklova PY - 1966 SP - 57 EP - 92 VL - 92 UR - http://geodesic.mathdoc.fr/item/TM_1966_92_a4/ LA - ru ID - TM_1966_92_a4 ER -
%0 Journal Article %A A. V. Ivanov %A O. A. Ladyzhenskaya %A A. L. Treskunov %A N. N. Ural'tseva %T Generalized solutions of parabolic equations of second order %J Trudy Matematicheskogo Instituta imeni V.A. Steklova %D 1966 %P 57-92 %V 92 %U http://geodesic.mathdoc.fr/item/TM_1966_92_a4/ %G ru %F TM_1966_92_a4
A. V. Ivanov; O. A. Ladyzhenskaya; A. L. Treskunov; N. N. Ural'tseva. Generalized solutions of parabolic equations of second order. Trudy Matematicheskogo Instituta imeni V.A. Steklova, Boundary value problems of mathematical physics. Part 4, Tome 92 (1966), pp. 57-92. http://geodesic.mathdoc.fr/item/TM_1966_92_a4/